# SDR REXA2021050700304

- Difficulty date: March 5, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK BEGINNING AT F.S. 579.00 CORRODED IN SEVERAL LOCATIONS. - INSTALLED L/H SIDE SEAT TRACK FROM FS 379 TO FS 485 IAW CRJ 700 AMM 53-00-49-400-801-A03. WVAC EMP STAMP# 780 MTC
